# SDR DALA2025080805941

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 78,358 hours, 30,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 404002
- Part serial: 1580
- Condition: Empty
- Location: Zone 800
- Part time: 2,156 hours, 1,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ASSIST BOTTLE ZERO PRESSURE.  R & R 4L DOOR ASSIST BOTTLE PER B757 AMM 52-11. LEAK CHECK GOOD.
